# SDR RAIA00706012

- Difficulty date: June 8, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 17,490 hours, 16,805 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 8146R5KL25SL
- Condition: Engaged
- Location: Steering Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 8017 - RIC - WHEN TILLER IS ENGAGED, AIRCRAFT PULL HARD RIGHT.  MAINTENANCE REMOVED AND REPLACED LOAD POTENTIOMETER, OPS CHECK GOOD.
